# SDR DALA2016031101858

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE OUTER FUSELAGE SKIN AND DOUBLER BETWEEN LONG 30 TO LONG 28, RT BS 130 APPROXIMATELY AT E/E DOOR JAMB. BULGE WAS EVALUATED WITH NEXT DIMENTIONS: D=1.5", X=0.095", D/X=15.78.  THEREFORE IT IS WITHIN LIMITS IAW SRM 53-04-1, PAR 7 E CONDITION 1B.  HFEC INSPECTION, 10X MAGNIFIED INSPECTION AND DETAILED VISUAL INSPECTIONS WERE ACCOMPLISHED, NIL DAMAGE FOUND.  PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK.
